Friday, July 25, 2014
Introducing Mood 24/7, a new tool that helps you track your mood from day to day using your mobile phone.Try it today!

Sunday, April 19, 2009 Likepar, Community Member, asks

Q: Celexa and feelings of something biting me

I started on Celexa 20mg on Tues.4/14.  My first side effect was diarrhea, but considering my gastro problems in the past, I think that's understandable.  After 2-3 days I started feeling like something was biting me, my legs, arms,back, head.  Caused me to think I had Noseeums on me.  I didn't take last nights dose, took benadryl for what I thought was an allergic reaction.  Then, upon reading up on the internet this morning I realized something I was taking contained St. John's Wort.  Do you think that the combination of the two meds could have caused this reaction??

Answer This
Answers (1)
Merely Me, Health Guide
4/19/09 9:21pm

Hello there

 

This is a good question!  And one you should definitely ask your doctor or pharmacist.  I really do not know what would cause you to feel like something is biting you.  It may have nothing at all to do with your medication but you won't know until you ask your doctor.

 

In the meantime here are the side effects of Celexa listed here on Health Central.

 

And here are the possible drug interactions between Celexa and St. John's Wort...it seems the biggest concern is serotonin syndrome.

 

I hope you find the cause of this symptom.  And thank you for your question.

 

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By Likepar, Community Member— Last Modified: 12/22/10, First Published: 04/19/09